MAUDE Adverse Event Report: BRIDGER BIOMED, INC. -3031159 MESH ¿ DULEX; SURGICAL MESH

BRIDGER BIOMED, INC. -3031159 MESH ¿ DULEX; SURGICAL MESH
Catalog Number 0115192
Medical Device Problem Codes Defective Device (2588); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 09/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided by patient¿s attorney and review of patient medical records on (b)(6) 2007: patient was diagnosed with ventral and umbilical hernia thereby underwent open repair with the implant of composix kugel (device #1).Per operative notes, ¿a ventral hernia sac was reduced and pushed back.The umbilical sac also reduced.Both defects were then covered with an composix kugel (device #1) and tacked." on (b)(6) 2008: patient was diagnosed with recurrent ventral incisional hernia thereby underwent open repair with the explant of composix kugel (device #1) and implant of composix kugel (device #2).Per operative notes, ¿the hernia sac noted to the left of midline was excised.The previously placed mesh (device #1) displaced laterally to the right was excised and removed completely.A composix kugel (device #2) was placed and tacked." on (b)(6) 2011: patient was diagnosed with bowel obstruction secondary to wadded up mesh (device #2) thereby underwent partial explant of composix kugel (device #2).Per operative notes, ¿the mesh (device #2) had become folded over upon itself and there were dense adhesions of small bowel at focal point of obstruction.Adhesions were taken down.The mesh (device #2) on the abdominal wall side was excised, the mesh on the opposite side appeared to be intact was left.On (b)(6) 2014: patient was diagnosed with recurrent ventral incisional hernia thereby underwent open repair with the implant of dulex mesh (device #3).Per operative notes, ¿some remnant of old mesh (device #2) appeared to be well incorporated.Adhesiolysis was performed, all fascial defects were exposed, and a dulex mesh (device #3) was placed and sutured." on (b)(6) 2017: patient was diagnosed with recurrent ventral incisional hernia thereby underwent repair.Per operative notes, ¿adhesions around the hernia are removed and a primary repair was done using sutures." on (b)(6) 2019: patient was diagnosed with multiple abdominal wall recurrent hernias thereby underwent laparoscopic repair with the explant of composix kugel (device #2) and dulex mesh (device #3) and implant of two ventralight st mesh (device #4 & device #5).Per operative notes, ¿the previously placed meshes (device #2 & #3) were completely dissected away and removed.Adhesions were taken down.A large hernia in the right lower quadrant was placed obliquely with ventralight st mesh (device #4) and sutured.A second ventralight st mesh (device #5) was placed superiorly where subxiphoid hernia is present and sutured." attorney alleges that the patient had adhesions, bowel obstruction, bowel perforation, mesh migration, pain, hernia recurrence, mesh folded and mesh removal.
 
Additional Manufacturer Narrative
Based on the information received, no conclusions can be made.Per medical records review, about 4 years 9 months post implant of dulex mesh, patient was diagnosed with hernia recurrence and adhesions thereby underwent removal of mesh.The instructions-for-use supplied with the device lists hernia recurrence and adhesions as possible complications.This emdr represents the mesh ¿ dulex (device #3).Additional supplemental emdr's were submitted to represent the mesh ¿ composix kugel (device #1 & #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MESH ¿ DULEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
BRIDGER BIOMED, INC. -3031159
2430 north 7th avenue
bozeman MT 59715
Manufacturer (Section G)
BRIDGER BIOMED, INC. -3031159
2430 north 7th avenue
bozeman MT 59715
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key21879150
Report Number1213643-2025-090163
Device Sequence Number12921902
Product Code FTL
UDI-Device Identifier00801741011856
UDI-Public(01)00801741011856(10)BRXI0017
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K003917
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115192
Device Lot NumberBRXI0017
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight127 KG